I am bipolar or they think. I have had bouts of depression and I started taking garcinia cambogia and went up on wellbutrin at the same time . I sort of lost tract of time and wasn't acting right so I went off the wellbutrin. But I went back on because I started gaining weight without it. Is 75 mgs enough for depression?
14 Nov 2013
Hi, j! It's not a good idea to mix Wellbutrin and garcinia as both affect serotonin levels in the brain which can cause unsual symptoms, or even lead to a very serious condition called serotonin syndrome which can be fatal.
I'd be sure to talk to the doctor who prescribed your Wellbutrin. Mixing herbals with prescription medications can have very serious consequences and your doctor should be aware of EVERYTHING you take, including any vitamin or mineral supplements..
75mgs is a very low dosage for Wellbutrin.
Best wishes, WCV
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Noticed dizziness while on Garcinia Cambogia. Saw online it lowers blood sugar. So I waited a few days and didn't take it. Tested 98, then took ...
1 answer • 28 Oct 2013
I take Wellbutrin XL 300 once per day. I am trying to lose some weight and thought that in addition to going to the gym and portion control, the ...
1 answer • 22 Jan 2014
I am on 100mcg thyroxine and have ordered some garcinia Cambogia 500mg per capsule. Will this negate the use of thyroxine?
0 answers • 24 Jul 2014
Bipolar Disorder - what drug can I use for mainly depression for bipolar. Abilify and fetizma didn't
i have been on: cymbalta, abilift, elavil, fetzima,wellbutrin, seroquel, zyprexa, lamictal, neurontin, topamax, baclofen,latuda, nuedexta, ...
2 answers • 31 Dec 2014
I have been depressed for months starting in October. My feelings are that I am bi-polar 2. After trying lithium at first and then Wellbutrin added ...
4 answers • 18 Feb 2015